# SDR DALA2014113006399

- Difficulty date: November 26, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 104,203 hours, 15,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, BS 654+121 STRINGER 6L.   DRILLED OUT DAMAGE IAW SRM 53-00-01.
